# SDR SWAA2012122110824

- Difficulty date: December 11, 2012
- Submitted: December 21, 2012
- Operation: Air carrier
- Aircraft: N662SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23255
- Aircraft time: 83,086 hours, 67,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 6546592
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT ZEE ANGLE LOC BETWEEN BS 847 AND BS 867 AT LEVEL OF STR 25L IN AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE AND FASTENERS LOC BETWEEN BS 807 TO BS 907 AT LEVEL OF STR 25L IN AFT CARGO COMPARTMENT IAW B737-300 SRM.
